MathSciNet Relay Station
MathSciNet bibliographic data
MR1501373 41A30 (30C35)
Franklin, Philip; Wiener, Norbert Analytic approximations to topological transformations. Trans. Amer. Math. Soc. 28 (1926), no. 4, 762–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement